# SDR ARWA980473

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING AUX TANK UPPER CAP HAS CORROSION AT ATTACHMENT HOLES.  REMOVED DAMAGED T-CAP, AND INSTALLED NEW T-CAP FROM DOUGLAS AIRCRAFT COMPANY.  INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 51-1-20 AND 51-1-21.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 1209, CONTROL NR 1437.
